TítolOn the Failure of the Finite Model Property in some Fuzzy Description Logics
Publication TypeJournal Article
Year of Publication2011
AuthorsBobillo F., Bou F, Straccia U.
JournalFuzzy Sets and Systems
Volume172
Paginació1-12
Resum

Fuzzy Description Logics (DLs) are a family of logics which allow the representation of (and the reasoning with) structured knowledge affected by vagueness. Although most of the not very expressive crisp DLs, such as ALC, enjoy the Finite Model Property (FMP), this is not the case once we move into the fuzzy case. In this paper we show that the fuzzy DLs ALC under Lukasiewicz and Product fuzzy logics do not verify the FMP, even if we restrict to witnessed models. This affects several algorithms published in the literature for reasoning under fuzzy ALC.